# SDR USAA920081834

- Difficulty date: September 19, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, CORROSION ON FLOOR STIFFENER AT BS 294.5 TO BS 312, RBL 11, WL 208.  REPLACED FLOOR STIFFENER AT BS 294.5 TO BS 312, RBL 11, WL 208 IAW B737 SRM 51-40-02-0G FIGURE 12.
